# SDR CA960416006

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Line
- Part number: 82970010633
- Condition: Cracked
- Location: #1 Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)DURING WALKAROUND HYDRAULIC FLUID NOTED DRIPPING FROM #1 NACELLE. SYSTEM PRESSURIZED AND FLUID FOUND DRIPPING FROM END OF HYDRAULIC LINE AT ANTI SKID CONTROL VALVE. CRACK NEAR FLARE.
